# SDR DAT2006F00004

- Difficulty date: May 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N385AC
- Make and model: Amd FALCON
- Aircraft serial: 144
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Part serial: 3044499B
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING THE FLIGHT, THE FLIGHT CREW SAW A LOW OIL PRESSURE LIGHT.  THE FLIGHT CREW CHECKED THE ENGINE GAUGES AND CONFIRMED IT BY THE LOW OIL PRESSURE GAUGE.  THE FLIGHT CREW WENT THROUGH THE ENGINE SHUTDOWN CHECKLIST AND SHUTDOWN THE RT ENGINE.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE MECHANICS WERE DISPATCHED.  RT ENGINE WAS REMOVED DUE TO FAILURE OF NR 5 SCAVENGE PUMP.  NR 5 SCAVENGE PUMP SEIZED AND STOPPED RETURNING OIL TO TANK.  OIL PUSHED PAST CARBON SEAL AND OIL CAME OFF REAR OF ENGINE.  SERVICEABLE ENGINE WAS INSTALLED ON RT SIDE IAW MM.  OPS AND LEAK CHECK GOOD.  AC WAS RETURNED BACK TO SERVICE.  (K)
